# SDR DALA2023030301608

- Difficulty date: March 2, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 68,765 hours, 22,506 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 RT EMERGENCY ESCAPE SQUIB TEST 2 (BTL PRESSURE) NOT TESTING. CORRECTIVE ACTION: /S PER B757 FIM 25-65 TASK 803. FOUND BTL PRESSURE GOOD. REF B757 WDM 25-65-21. RESEATED CONNECTOR D5542. OPS NOW NML. TEST GOOD. (9497269)
